It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-14-2010, 02:39 PM   #1
Newbie
(female)
 
Join Date: Sep 2007
Location: merrill, WI 54452
Posts: 7
kimberlylarae HB User
Hormon Related or Not

Mid-June I started itching. It involved my entire body, with my scalp, face, ears, arms, and hands the worst. I had sensations of crawling, *****ing, burning, stinging, you name it and feelings I can't even explain. I was on hormone replacement therapy, menopause started 3 years ago, and I'd been on the estrogen patch and progesterone pill for about 1 1/2 years. I had no problems with the hormones before at all. After the itching started I began noticing that during the week of the progesterone pill the itching became unbearable. Then during my period again the the itching became very intense. So last month I went off the pill and the patch to see what would happen because I suspected an allergy. I have been off one month and one week. The itching has been better but has not stopped.

My neurologist did some blood work last month and found that I have iron deficiency anemia and a vitamin B12 deficiency, which can cause these symptoms. Liver and kidney function is fine. Since starting iron and especially since starting high doses of B12 the creepy crawly feelings have all but gone. The itching has been much better but...

This is were it gets strange. On the 8th of this month--the date I would have started the progesterone pill if I were still on hormone therapy--the itching became just as intense as it would have if I were on the progesterone. All this week it's been awful. But I'm not on the hormones. Why the change? It started in the night and kept me up all the rest of that night. I wondered what in the world happened to do that, and then I realized it was the 8th. the day I would have started the progesterone that always makes me itch worse. Maybe just a strange coincidence. I don't know what to think. the entire thing has me baffled.

I do also have Chronic Fatigue Syndrome and Cluster Headaches. I had one 6 week cycle of cluster headaches starting the first of August and now another starting the end of October. I've never had more than one cycle a year before.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Could this be anxiety related? Flyerfan Anxiety 0 03-20-2010 02:08 PM
Yet ANOTHER question about whether chest pain is heart-related Roscoe36 Heart Disorders 7 05-29-2007 04:49 AM
TMJ Dizziness boxerlover227 TMJ Disorder -TemporoMandibular Joint 11 08-21-2006 10:49 PM
Dry eyes related to skin problems? purple2067 Eye & Vision 12 02-13-2006 08:20 PM
hormon tablets and vaginal dryness, side effect? seaella Sexual Health - Women 2 08-27-2005 04:17 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Titchou (71), STLouisgal (30), WhistleDixie (23), missy222 (20), irisrose (19), jojopooh (19), solofelix (17), jw90 (10), georgina77 (9), CrazyLife414 (8)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!